# SDR ASAA2024051252118

- Difficulty date: May 12, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5227900201500
- Part serial: UH14894
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVER WING EMERGENCY EXIT DOOR, INTERNAL UPPER HORIZONTAL BEAM LOWER EDGE IS GOUGED 2EA SPOTS MARKED GROUNDED - YES. REMOVED GOUGED BEAM & AND LOCATED, DRILLED, AND INSTALLED (1EA) SERVICEABLE BEAM, AS WELL AS REINSTALLED DISPLACED SEAL, HANDLE ASSY, PERFORMED BOND CHECK, REINSTALLED INSULATION, APPLIED CIC, ALODINED, PRIMED, AND TOPCOATED, AND STENCILED SNIB IAW AIRBUS A320-214 CMM 52-21-11, SRM 51-42-00, DWG# D52279002, SRM 52-42-11, SRM 51-75-12, CML12ABC1: S12 REV#;50, AMM 52-21-11/401, SRM 51-49-00-/001 TABLE:9, CMM 52-21-11 FIGURE 52-21-11-991-002-A01 FN:1,2. REMOVED DOTF/H:35490.29 F/C:11782 W/V:015 BEAM 7" FROM TO OF HATCH DOOR
